# SDR E5WR202305180001

- Difficulty date: May 18, 2023
- Submitted: October 20, 2023
- Operation: General aviation
- Aircraft: N300AJ
- Make and model: Beech B200
- Aircraft serial: BB965
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 10180269
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

USING EDDY CURRENT TESTING, A FLAW WAS FOUND ON THE WHEEL HALF IN THE BEAD AREA. INSPECTION WAS PERFORMED IAW MM 32-45-23.
